# SDR ABXA9701496

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 46509
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960345
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXFOLIATION CORROSION ON FRAME AT STA 965 IN THREE PLACES BETWEEN LONGERONS 16L TO 18L.  REPAIRED FRAME IAW DC9 SRM 53-03 FIG 32.
